# SDR SWAA2025042806251

- Difficulty date: March 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE AND PLATE ON AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2025-204561<[01] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ON AFT ENTRY AND SERVICE DOOR AT AFT GALLEY ARE IAW B737-700 AMM 25-66-02-000-801 AND AMM 25-66-02-400-801.;[02] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ON AFT ENTRY AND SERVICE DOOR AT AFT GALLEY ARE IAW B737-700 AMM 25-66-02-000-801 AND AMM 25-66-02-400-801.
